# SDR SWIA201231135

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 24,285 hours, 21,552 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE.  (FLT 2927)  INSPECTED THE NLG SHOCK/PISTON ASSEMBLY, PERFORMED MULTIPLE GEAR/EXTENSION/RETRACTIONS IN REFERENCE TO AMM.  FOUND NITROGEN PRESSURE TO BE HIGH AND A FULL NOSE STRUT SERVICE WAS COMPLIED WITH.
